Mathematics for the Analysis of Algorithms

Authors:

ISBN: 978-0-8176-4728-5 (Print) 978-0-8176-4729-2 (Online)

Table of contents (4 chapters)

  1. Front Matter

    Pages i-viii

  2. No Access

    Book Chapter

    Pages 1-10

    Binomial Identities

  3. No Access

    Book Chapter

    Pages 11-30

    Recurrence Relations

  4. No Access

    Book Chapter

    Pages 31-41

    Operator Methods

  5. No Access

    Book Chapter

    Pages 42-76

    Asymptotic analysis

  6. Back Matter

    Pages 77-132